Benepali - skin rash

Options

Hi everyone,

I started on Benepali (Etanercept) 3 weeks ago and this week I have developed a large rash around the injection site, which is very hot and itchy and it seems to be getting worse (today is Saturday, I injected on Wednesday).

I was wondering whether anyone else had any experience of this - and if so, what do you do to manage it and do the reactions lessen over time?

It's really uncomfortable, particularly on this hot weather - I'm not sure I can cope with this every week!

Comments

  • Poppyjane
    Poppyjane Moderator Posts: 770
    Options

    Hello @HollyP92

    I hope this information helps with your skin irritation concern

    After I had a bad reaction to a flu jab I found a cold cloth on the injection sight helpful and then used an antihistamine cream to sooth the rash. If you are able, talk to your local pharmacist who might be able to provide some more suggestions.

    Do let us know how you get on.

    Take care

    Poppyjane

    If it would be helpful to talk to someone ring the Helpline 0800 5200 520

    Monday - Friday 9.00a.m. - 6.00p.m.

  • Spiderman
    Spiderman Member Posts: 11
    Options

    Hi. Reaction to biryani ( or benepali...). I'm lucky with everything fortunately. Notice you said" injection site" , hopefully you put it in a different place ( or side) each time? Hopefully it's just an initial reaction and your body will accept it as time goes on? Made the difference between joint pain with just methotrexate and over two years going from not being able to support a cup of tea to chin ups! I love this drug! Hopefully it will work for you in time? Don't forget to do alcohol wipe before hand... best wishes, hope soreness clears up!

    Opportunities multiply as they are seized.
    Sun Tzu